# SDR COEA2016100304976

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- Aircraft time: 12,811 hours, 15,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7669,  FUEL ODOR IN COCKPIT DURING CLIMB OUT.   SIMULATED CLIMB OUT, INSPECTED DRY WING AREAS FOR LEAKS, NO LEAKS NOTED. PERFORMED MULTIPLE ENGINE RUNS AND CHECKED FOR LEAKS, NO LEAKS OR FUMES NOTED. UNABLE TO DUPLICATE THE FUEL ODOR.
